MathSciNet Relay Station
MathSciNet bibliographic data
MR1658097 35J65 (47J30)
Ramos, Miguel; Terracini, Susanna; Troestler, Christophe Superlinear indefinite elliptic problems and Pohožaev type identities. J. Funct. Anal. 159 (1998), no. 2, 596–628.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement